# SDR KBM2006F00077

- Difficulty date: February 19, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 7489342
- Part serial: 0558
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR, BAD READING.  REMOVED AND REPLACED.  (K)
